

# CONFERENCE SCHEDULE

# TUESDAY, AUGUST 25

# **WELCOME**

8:50 am - 8:55 am

Dave Rousse, President, INDA

# LIVE AUDIENCE POLL

8:55 am - 9:00 am

Moderator: Dave Rousse, President, INDA

# SHIFTING TRADE WINDS AND MARKETS I

9:00 am - 9:45 am

**Moderator: Jean-Francois De Gruttola**, Business Development Director - Americas, Lenzing Fibers Inc.

# Fighting the Good Fight: Protecting Your Ideas and Supply Chain During a Trade War

Pete Mento, Ph.D., Managing Director/Practice Leader, Crowe LLC

## TRIVIA BREAK

9:45 am - 10:00 am

Take a 15-minute break for trivia, brain teasers and bragging rights. Enjoy a friendly competition with little-known trivia that will reset your brain. Will there be "pink elephant" prizes at the end of the session? That's a good question... stay tuned!

## SHIFTING TRADE WINDS AND MARKETS II

10:00 am - 10:45 am

**Moderator: Jean-Francois De Gruttola**, Business Development Director - Americas, Lenzing Fibers Inc.

# Global Market for Personal Care Wipes: Product Segmentation – Adult Care in Focus

Svetlana Uduslivaia, Head of Home & Tech - Americas, Euromonitor International

## **EXHIBITS**

11:00 am - 12:00 pm

Each tabletop exhibitor will be given a link to their own Zoom room where attendees can stop by and visit with each exhibitor. Explore new technologies and innovations presented by the tabletop host. Each exhibit will be staffed for 1-hour per day and the schedule will be published in the Event Program.

# **AFTERNOON TEA**

12:00 pm - 1:00 pm

Moderator: Pete Mento, Ph.D., Managing Director/Practice Leader, Crowe LLC

Make new connections during this face-to-face hosted industry break. Connect with colleagues and new customers virtually. Pop in for a few moments or stay for an hour and share a cup or glass of tea with new colleagues. Rooms will have a limit of 25 people to assist in comfortable introductions.

# **GOVERNMENT AFFAIRS & NONWOVEN DATA**

2:00 pm - 3:00 pm

Moderator: Michael Fitzgerald, VP Sales & Marketing, Albaad USA, Inc.

# Policy Update: What's Happened and More Importantly, What's Next?

**Jessica Franken**, Director of Government, INDA, Association of the Nonwovens Fabrics Industry

# The North American Nonwoven Wipes Markets: Growth and Why It's So Attractive

Brad Kalil, Director of Market Intelligence and Economic Insights, INDA

# **ASK THE EXPERTS**

3:00 pm - 3:15 pm

Take the opportunity to pose questions of all of the session's speakers available and banter back-and-forth with the audience. Engage in this 15-minute moderator guided Q&A session. Ask the questions you need to know to find a new solution.

# **SPEED MEETINGS**

3:15 pm - 4:15 pm

Need to make contacts quickly? Enter the Speed Meetings Room to network with other attendees. Share your smile as you introduce yourself and exchange business needs and contact information! It's an hour of speed dating on business.

# **COCKTAIL HOUR**

5:00 pm - 6:00 pm

Moderator: Brad Kalil, Director of Market Intelligence and Economic Insights, INDA

Join this hour-long cocktail time hosted by some of the most engaging superstars in our industry. Bring your preferred beverage and jump into one of the multiple rooms to meet and greet. Find out what's new and share what's on your mind. See and be seen in a virtual room! With a limit of 25 people in a room you can connect and create new business.

# WEDNESDAY, AUGUST 26

# EMERGING NEEDS AND WANTS OF A CHANGING CONSUMER BASE I

9:00 am - 10:00 am

Moderator: Janet O'Regan, Director, Nonwovens Marketing, Cotton Incorporated

# 100 Most Influential Wet Wipe Brands (and Their Impact On Our Industry)

Heidi Beatty, Project Manager Consultant, Crown Abbey, LLC

# Where, When and How: Snapshots of Consumers' Use of Wipes

**Brian Sansoni**, Senior Vice President, Communications, Outreach & Membership, The American Cleaning Institute (ACI)

## **ENGAGING CONVERSATIONS**

10:00 am - 10:30 am

Enjoy a cocktail hour without the cocktail, or the hour; engage in casual conversation with your peers in a small group of 8. Share your smile by turning on the video control! Each room will be hosted for easy introductions. Join the conversation!

# EMERGING NEEDS AND WANTS OF A CHANGING CONSUMER BASE II

10:30 am - 11:30 am

Moderator: Janet O'Regan, Director, Nonwovens Marketing, Cotton Incorporated

## London: Why Do All the Problems Start in the Pesky UK's Capital?

Adrian Wilson, Editor, Sustainable Nonwovens Magazine

## **Tackling Social Taboos: Reflecting Real Life for Real Profits**

**Katie Keating**, Founding Partner/Co-CCO, Fancy LLC **Erica Fite**, Co-Founder/Co-CCO, Fancy LLC

## **ENGAGING CONVERSATIONS**

11:30 am - 12:00 pm

Enjoy a cocktail hour without the cocktail, or the hour; engage in casual conversation with your peers in a small group of 8. Share your smile by turning on the video control! Each room will be hosted for easy introductions. Join the conversation!

# EMERGING NEEDS AND WANTS OF A CHANGING CONSUMER BASE III

12:00 pm - 12:45 pm

Moderator: Janet O'Regan, Director, Nonwovens Marketing, Cotton Incorporated

## **Are Plastics Dead in Nonwovens Wipes? What Consumers Really Want**

Geoff Collins, Ph.D., Director, Jacob Holm

# **ASK-THE-EXPERTS**

12:45 pm - 1:00 pm

Take the opportunity to pose questions of all of the session's speakers available and banter back-and-forth with the audience. Engage in this 15-minute moderator guided Q&A session. Ask the questions you need to know to find a new solution.

# **AFTERNOON TEA**

1:00 pm - 2:00 pm

Moderator: John Poccia, President, Poccia Consulting, LLC

Make new connections during this face-to-face hosted industry break. Connect with colleagues and new customers virtually. Pop in for a few moments or stay for an hour and share a cup or glass of tea with new colleagues. Rooms will have a limit of 25 people to assist in comfortable introductions.

# PLASTICS: CHANGING CONSUMER PRIORITIES & PERSPECTIVES IN THE AGE OF COVID-19

2:00 pm - 2:45 pm

**Moderator: Jeff Slosman**, President, National Wiper Alliance Inc.

**Heidi Beatty**, Project Manager Consultant, Crown Abbey, LLC **Richard Knowlson**, Principal, RPK Consulting **Svetlana Uduslivaia**, Head of Home & Tech - Americas, Euromonitor International

## TRIVIA BREAK

2:45 pm - 3:00 pm

Take a 15-minute break for trivia, brain teasers and bragging rights. Enjoy a friendly competition with little-known trivia that will reset your brain. Will there be "pink elephant" prizes at the end of the session? That's a good question... stay tuned!

# 2020 WORLD OF WIPES INNOVATION AWARD® PRESENTATIONS

3:00 pm - 3:30 pm

The companies in the running for the prestigious award presented annually by INDA are: **DETEX® Metal Detectable Scouring Pad** 

Las Bistis picture of the state of the state

**Lee Rieth**, Director of Research and Development, ITW Pro Brands

#### **NUGEN® NR Disinfectant Wipe**

Kiran Kulkarni, Marketing Manager - Professional Hygiene, Lonza Inc.

#### **Food Fresh Liners**

Larry Berk, Chief Executive Officer, Berk International LLC

# LIVE AUDIENCE POLL - AWARDS

3:30 pm - 3:35 pm

Moderator: Jeff Willis, Principal, Nonwovens by Design

## **EXHIBITS**

4:00 pm - 5:00 pm

Each tabletop exhibitor will be given a link to their own Zoom room where attendees can stop by and visit with each exhibitor. Explore new technologies and innovations presented by the tabletop host. Each exhibit will be staffed for 1-hour per day and the schedule will be published in the Conference Program.

### COCKTAIL HOUR

5:00 pm - 6:00 pm

Moderator: Kyra Dorsey, Product Development Manager, Suominen

Join this hour-long cocktail time hosted by some of the most engaging superstars in our industry. Bring your preferred beverage and jump into one of the multiple rooms to meet and greet. Find out what's new and share what's on your mind. See and be seen in a virtual room! With a limit of 25 people in a room you can connect and create new business.

# THURSDAY, AUGUST 27

# **DEVELOPMENTS IN INDUSTRIAL WIPES**

9:00 am - 10:30 am

Moderator: Jay Roth, Regional Sales Manager, Elsner Engineering Works, Inc.

# Where Clean Counts Most: Industrial Wipes & Critical Environments

Matt Schiering, Chief Marketing Officer, Contec, Inc.

# **Comparison of Wiper Test Standards for Cleanroom and Aerospace Markets**

Brad Lyon, Sr. Product Manager, ITW Texwipe

# **Healthcare Wipe Insights: AHE's Annual Trends Data Report**

**Patti Costello**, Executive Director, Association for the Health Care Environment (AHE) **Linda Homan**, Clinical Affairs Manager, Ecolab

## **ASK-THE-EXPERTS**

10:30 am - 10:45 am

Take the opportunity to pose questions of all of the session's speakers available and banter back-and-forth with the audience. Engage in this 15-minute moderator guided Q&A session. Ask the questions you need to know to find a new solution.

## FOCUSED TOPIC - FLUSHABILITY

12:00 pm - 1:00 pm

Take a deeper dive into one or both of these focused topic discussions. Discussions will focus solely on Flushability in one room or Substrates in the other.

# **FOCUSED TOPIC - SUSTAINABILITY**

12:00 pm - 1:00 pm

Take a deeper dive into one or both of these focused topic discussions. Discussions will focus solely on Flushability in one room or Substrates in the other.

# CHALLENGES OF PLASTICS IN NONWOVEN WIPES I

2:00 pm - 3:00 pm

Moderator: Kyra Dorsey, Product Development Manager, Suominen

# Going Certifiable: Application for Various Ecolables and Their Differences for Wipes

Claude Wei, Contract Manager, TÜV AUSTRIA Belgium NV

# **Determining the Sustainability of Wipes: Test Methods and Certifications for Different Environments**

Bruno De Wilde, Lab Manager, OWS NV (Organic Waste Systems, N.V

# **ENGAGING CONVERSATIONS**

3:00 pm - 3:30 pm

Enjoy a cocktail hour without the cocktail, or the hour; engage in casual conversation with your peers in a small group of 8. Share your smile by turning on the video control! Each room will be hosted for easy introductions. Join the conversation!

# CHALLENGES OF PLASTICS IN NONWOVEN WIPES II

3:30 pm - 4:30 pm

**Moderator: Kyra Dorsey**, Product Development Manager, Suominen

# Pure Polyolefin Recycling at P&G and Beyond

**John Layman, Ph.D.**, Section Head - Corporate R&D and Chief Technologist/Founding Inventor, PureCycle, The Procter & Gamble Co.

#### Building a More Plastic-free Wipe – Renewable Performance Additives

Christian Lenges, Business Development Manager, DuPont Industrial BioSciences

# **ASK-THE-EXPERTS**

4:30 pm - 4:45 pm

Take the opportunity to pose questions of all of the session's speakers available and banter back-and-forth with the audience. Engage in this 15-minute moderator guided Q&A session. Ask the questions you need to know to find a new solution.

# 2020 WORLD OF WIPES INNOVATION AWARD® ANNOUNCEMENT

4:45 pm - 5:45 pm

Moderator: Dave Rousse, President, INDA, Industry

# **WOW ON-DEMAND**

5:00 pm - 11:00 pm

# The Shifting Sands on Single Use Plastics – Navigating Regulation, Legislation and Consumer Opinion

Richard Knowlson, Principal, RPK Consulting

# **Hemp Fiber from Front to Back: Wipe the Right Way**

Claire Crunk, President, Southeast Hemp Fiber
Jason Finnis, Chief Technology Officer, BAST Fibre Technologies, Inc.

Can 100% Cellulosic Fabrics Be Designed to Meet the Same Performance of Synthetic Fiber Web Blends? An Investigation of Performance of Novel Fiber and Fabric Treatments on 100% Cellulosic Nonwoven Wipe Fabrics.

Kay McCoy, Technical Sales Representative, Pulcra Chemicals LLC

# **Cellulose Based Wipes: Our Renewable Future**

Abby Prasad, Ph.D., Senior Scientist, International Paper

# **Introducing Polyethylene based Wipes**

Piyush Thakre, Research Scientist, Dow, Inc.

#### U Can't Flush This

**Jessica Franken**, Director of Government, INDA, Association of the Nonwovens Fabrics Industry

# Battle of Determining "Flushability:" INDA's GD4 vs IWSFG PAS

Dave Rousse, President, INDA, Industry